# SDR 29GA2016052300002

- Difficulty date: May 21, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 34,450 hours, 39,072 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2292
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT.  R & R EMERGENCY LIGHT POWER SUPPLY 20LN IAW AMM 33-50-10-04-1.  OPS CHECKED GOOD.
